On the Derivatives of Functions Analytic in the Unit Circle release_pf27qxto5nfmbnmio6hhbzqkey

by J. L. Walsh, W. Seidel

Published in Proceedings of the National Academy of Sciences of the United States of America by Proceedings of the National Academy of Sciences.

1938   Volume 24, p337-340

Archived Files and Locations

application/pdf  342.3 kB
file_dmofq5pj3zh6hmjsm7tg4k6pru
web.archive.org (webarchive)
www.pnas.org (publisher)
application/pdf  342.3 kB
file_p4aui4ip2nbd3jb55dsczyoeui
web.archive.org (webarchive)
www.pnas.org (publisher)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   1938-08-01
Language   en ?
DOI  10.1073/pnas.24.8.337
PubMed  16588234
PMC  PMC1077108
Wikidata  Q33743389
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0027-8424
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 7d850e93-68e1-4f16-96cd-2a44e6facfab
API URL: JSON